I was suffering from hair fall. My hair is very thin. Then I used Mintop 10, Finasteride 1 mg tablet for one month. After starting this prescription for 20 days hair is not falling. But for the last 10 days, so much hair is falling. Can I continue or stop Mintop and Finax?
Welcome to icliniq.com.
I read your query and I saw your pictures. (attachment removed to protect patient identity).
The hair problem you are having this problem is called androgenic alopecia. It is common in this age group. It is due to hormonal changes in the body especially testosterone and DHT (dihydrotestosterone).
The medicines you are taking is very good. The only side effects of Minoxidil are there which is an increase in hair fall initially which eventually will subside in the next 20 to 30days. So do not worry. Continue your treatment. It will take two to three months to show a decrease in hair fall and five to six months to show an increase in hair density.
Age, hormonal changes, stress.Investigations to be done:
Not required at present.Differential diagnosis:
Androgenic alopecia.Treatment plan:
Morr F 10% (Minoxidil) at night, tablet Finax (Finasteride) 1 mg at night, tablet Keraglo men (Gamma linolenic acid) one in the morning and one at night. And use Anaboom shampoo.Regarding follow up:
After one month.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
You can use Minoxidil for androgenetic alopecia and it takes times in a few people to gain full results ... You can also add tablet Finasteride 1 mg daily which is the only approved oral medicati... Read fullIs it safe to use Minoxidil continuously for male pattern baldness?
It has no effect on androgenetic hair loss ... Minoxidil is approved for androgenetic alopecia ... Tablet Finasteride is also approved remedy for ... Read fullAre hair fall, acne, indigestion and irregular periods interrelated?
Hello doctor, I have doubts regarding indigestion, severe hair fall, acne with irregular and short menstrual cycles, which is lasting from a few days ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now